# SDR SWIA2024062400520

- Difficulty date: May 20, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N614SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10051
- Aircraft time: 48,407 hours, 35,760 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Chafed
- Location: Bs 1144-1162 S9l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH INTERCOSTAL AT STGR9LH IN BETWEEN FS1144 AND FS1162 HAS CHAFE DAMAGE.     (FILED CLOSED)   REMOVED AND REPLACED LH INTERCOSTAL AT STGR9LH IN BETWEEN FS1144 AND FS1162 REFERENCING APPLICABLE STEPS OF SRM 51-42-06. SEE CP'S 28342517, 2835997 AND 28342554 FOR COMPLETION OF REO 670-53-61-2284 REV --P1 DATE 2024-06-03. REF CP28355121 FOR FINAL SIGNED REO.
